Dizziness feeling when in NSR?: It has now... - AF Association

AF Association
19,537 members β€’ 23,888 posts

Dizziness feeling when in NSR?

Mejulie69
Mejulie69
β€’18 Replies

It has now happened to me on 3 occasions. Just wondering if anyone recognises these symptoms as being associated with AF, or should I be looking elsewhere?

Just an hour ago I was sitting in my car when I felt a strong head rush / dizziness coming on. My head feels kind of fizzy and fuzzy inside. My arms felt a bit tingly too. I have checked my ECG and I am not in AF. Plenty of PACs and PVCs but definitely no AF.

Since the initial dizziness, it has been coming and going and I'm feeling a bit dazed.

Last 2 times the feeling had gone within an hour. Hoping the same happens again.

I'm not panicking, and my HR is under control, but I am inwardly scared that I am having a mini stroke or something more sinister going on in the heart, even though I haven't been in AF for 5 days, and just yesterday my cardiologist looked at my ECG and was not concerned.

Hoping that someone out there can tell me they have experienced something similar.

18 Replies
oldest β€’ newest

Are you on anticoagulant?

Mejulie69
Mejulie69
in reply to Beehive1

Yes Apixaban 5mg. Possible side effect?

I have felt similar but when I revert from AF to normal rhythm

I have it quite regularly, scary isn't it. I wondered about a TIA but doc says no. I think our vagus nerve gets upset sometimes which can cause all sorts of weird feelings.

Ask your medics for advice if you can. I know how you feel, hate these feelings but still here to share your concerns after many sessions.

Mejulie69
Mejulie69
in reply to meadfoot

Interesting. Are you on anticoagulant? I am wondering if my Apixaban is to blame, or as you say, is it a nerve problem.

meadfoot
meadfoot
in reply to Mejulie69

I am on rivaoxaban as an anticoagulant. I have asked many times if it's meds driven. Answer no I am told. Honestly I really feel lots of these weird feelings are vagal nerve driven. Little wonder when af has upset our whole system when we have had bad af or svt attacks.

Mejulie69
Mejulie69
in reply to meadfoot

I think you are definitely onto something. The tingling in my arms and sudden dizziness does suggest a nerve issue. Just having another little episode now. Never had it 2 days in a row before. My heart is in good rhythm at the moment so I guess it's not directly heart related. Just wondering if you have consulted any cardiologist or EP regarding your symptoms, and whether it has any bearing on your treatment? Or whether you have found anything that helps? Thank you.

meadfoot
meadfoot
in reply to Mejulie69

My top notch EP is convinced the vagal nerve is involved so given his expertise I believe him. Worth researching if you Google vagal or vagus nerve you will see its vital role in our bodies structure and wellbeing.

Hello, yes it's happened to me on a few occasions also. Walking in woods last week and I felt myself veer off to the right and was very lightheaded. Settled very quickly. I am on Sotalol and Warfarin.

Yes I used to get this and still do on occasion with warfarin, I got told I shouldn't feel any different on it but it only started while taking it , I wonder if it might be a change in are blood pressure? It's not a nice feeling and I get the vertigo with it . Have you had a 24 hour monitor for BP on ? As every time I go into hospital my blood pressure goes up but my monitor showed it to be if anything pretty low . Just a thought 😊 hope this helps πŸ‘πŸΌ

Hi hope you're well.

Just wandered did you get to the bottom of why you were getting dizzy spells? As I too get them every day. I have had 2 Ablations now and yet they say was a success. But can't understand why I keep getting dizzy spells.

Mejulie69
Mejulie69
in reply to Bowcat

Yep, I did get to the bottom of that matter - stress. Hard to believe, but stress was causing me physical symptoms, and I had no idea at the time. Not saying that this is the same for you, but worth considering / ruling out.

Bowcat
Bowcat
in reply to Mejulie69

Thanks for your response. That's strange, because I have had a lot of stress lately too.

I hope you are a lot better now.

Mejulie69
Mejulie69
in reply to Bowcat

See your GP. I briefly used medication to identify the stress. Once identified, you can use other methods. Drugs are a useful crutch, but they are a sticking plaster.

Bowcat
Bowcat
in reply to Mejulie69

Thank you

mejulie. I have similar symptoms. stress is involved for sure. What did you take ti identify it was stress and what did you take to to resolve? I dont like drugs but after 7 months of this i need tondo something....

.

Mejulie69
Mejulie69
in reply to wheelsup

Diazepam. Horrible drug long term, but it does identify stress in the short term.

You may also like...